Health Blog | Drugstore Nigeria

Health, health information and fitness blog

Uncategorized

BEECHAMS COLD AND FLU HOT LEMON

Beechams Cold & Flu Hot Lemon & Honey sachets are to be used to provide short-term relief of symptoms associated with flu, colds and chills. Beechams Cold &Flu Hot Lemon & Honey sachets can be purchased at Drugstore Nigeria,  an online pharmacy store in Lagos.

What is the composition of Beechams Cold & Flu Hot Lemon & Honey sachets?

Each sachet contains the following ingredients:

•          Paracetamol 600mg,

•          Phenylephrine Hydrochloride 10mg,

•          Ascorbic acid (Vitamin C),

•          Sucrose,

•          Sodium Citrate,

•          Citric Acid,

•          Maize Starch,

•          Sodium Cyclamate,

•          Saccharin Sodium,

•          Lemon Flavour,

•          Honey Flavour,

•          Caramel (E150).

How do Beechams Cold & Flu Hot Lemon & Honey sachets work?

Beechams Cold & Flu Hot Lemon & Honey sachets contain both a painkiller and a decongestant. It helps to fight the symptoms associated with cold & flu whilst having the soothing taste of honey and lemon. It is a classic combination of flavours that helps you feel better when you are under the weather.

What are the uses of Beechams Cold & Flu Hot Lemon & Honey sachets?

•          Headache.

•          Shivers.

•          Aches and pains.

•          Blocked nose.

•          Painful sinuses.

•          Catarrh.

•          Sore throat.

Beechams Cold & Flu Hot Lemon & Honey sachets Dosage

Adults and children 16 years old and above: Take one sachet every 4 hours as needed. Do not take more than 6 sachets of this medication in 24 hours.

Direction of Use

Empty the contents of one sachet into a mug and half fill the mug with very hot water then stir well to dissolve the powder. Top up the mixture with cold water if you wish and add sugar to taste.

Beechams Cold & Flu Hot Lemon & Honey sachets Precautions

•          It contains Paracetamol, do not use it with other product that contains Paracetamol

•          Do not take Beechams Cold & Flu Hot Lemon &Honey sachets more frequently than every 4 hours.

•          Do not give this medication to children under the age of 16.

•          Do not take more than 6 sachets of Beechams Cold & Flu Hot Lemon & Honey sachets in 24 hours.

•          Always read the patient information leaflet before using Beechams Cold & Flu Hot Lemon & Honey sachets.

Is Beechams Cold & Flu Hot Lemon & Honey sachets safe to use in Pregnancy?

Before you take Beechams Cold & Flu Hot Lemon & Honey sachets if you are pregnant or Breastfeeding, seek your doctor’s or pharmacist’s advice.

Where to buy Beechams Cold & Flu Hot Lemon & Honey Sachets.

Buy Beechams Cold & Flu Hot Lemon & Honey sachets at the best prices at Drugstore.ng, Nigeria’s largest online pharmacy store.

Tagged:

You Might Also Like